About a week ago (last wed.) I started to see 4 red patches on my abdomen. Within 1a couple of days smaller red spots followed around that aread. During the last weekend my back torso and arms became covered with small red spots, like little bumps. Almost all of them are small with some occasional bigger patches.
I took a snapshot if that can help.
* it never really itched, only now it started a little but it's very mild. Almost nothing.
* the starting patches can still be seen as the biggest ones in the pic.
* the big ones are dry and started to flake.
* never had it before. the closest thing was when i get sunburned but then it is itchy and more in pacthes and not in tiny dots, like now.
* it seems to attack only the part of the body with no hair (i'm male). Except for the face, (where for now i've almost nothing). For instance the legs are only now being affect a little on the upper region.
For such spots, the possibility of pityriasis rosea should be ruled out. Pityriasis rosea is a common human skin disease which presents as numerous patches of pink or red oval rash. The rash may be accompanied by low-grade headache, fever, nausea and fatigue and itching. Topical and oral steroids are needed. Water, sweat, and soap may cause irritation and should be avoided in the disease. Topical zinc oxide and calamine lotion are useful for pruritus.
Initially, a primary plaque, called a herald patch, is seen. Then it is followed by a distinctive, generalized rash 1-2 weeks later. The rash lasts approximately 2-6 weeks and is found in a Christmas tree pattern over the trunk and abdomen.
I suggest you to get it examined from a dermatologist to confirm the diagnosis.
I hope it helps. Take care and regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.